RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2011, Volume 39, Pages 151–162 (Mi cmfd178)  

This article is cited in 1 scientific paper (total in 1 paper)

Averaging in cascade junctions with a “wide” transmission domain

T. P. Chechkina

National Research Nuclear Institute "MIFI", Moscow, Russia

Abstract: We consider a boundary-value problem for the Poisson equation in a dense multilevel junction consisting of a body of the junction and many periodically situated thin rectangles connected with the body by a transmission layer with a periodic boundary. It is supposed that the rectangles have finite lengths and the transmission layer has a small width that is much greater than the period. Nonhomogeneous Neumann boundary conditions are imposed upon the boundary of the transmission layer. An addition parameter of perturbation is included in these boundary conditions. Averaged problems are constructed and convergence theorems for solution and energy integrals are proved as a function of that parameter.

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2013, 190:1, 157–169

Bibliographic databases:

UDC: 517.956.225+517.956.8

Citation: T. P. Chechkina, “Averaging in cascade junctions with a “wide” transmission domain”, Partial differential equations, CMFD, 39, PFUR, M., 2011, 151–162; Journal of Mathematical Sciences, 190:1 (2013), 157–169

Citation in format AMSBIB
\Bibitem{Che11}
\by T.~P.~Chechkina
\paper Averaging in cascade junctions with a~``wide'' transmission domain
\inbook Partial differential equations
\serial CMFD
\yr 2011
\vol 39
\pages 151--162
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd178}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2830682}
\transl
\jour Journal of Mathematical Sciences
\yr 2013
\vol 190
\issue 1
\pages 157--169
\crossref{https://doi.org/10.1007/s10958-013-1251-7}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874948881}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd178
  • http://mi.mathnet.ru/eng/cmfd/v39/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. A. Mel'nik, G. A. Chechkin, “Eigenvibrations of thick cascade junctions with ‘very heavy’ concentrated masses”, Izv. Math., 79:3 (2015), 467–511  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:165
    Full text:39
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020